# SDR UIEA200600125

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 32,209 hours, 4,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE AFT FLAP HAS A GOUGE ON THE UPPER SURFACE APPROX ONE INCH LONG, .125 INCH DEEP AND .250 WIDE.  LOCATED 3 FEET OUTBOARD OF NR 7 TRACK CANOE.  FOUND DURING C-4 CHECK AT PIK, N/ROUTINE NR 148.  GOUGE REPAIRED IAW SRM 57-53-01 FIG 101.  COVE PANEL SCREWS CHECKED AND LENGTH ADJUSTED.
